Displaying similar documents to “Uniform convergence of the generalized Bieberbach polynomials in regions with zero angles”

Quasihomographies in the theory of Teichmüller spaces

Zając Józef

Similarity:

CONTENTSIntroduction............................................................................................................................5   I. Special functions of quasiconformal theory.....................................................................10      1. Introduction.................................................................................................................10      2. The distortion function Φ K .....................................................................................11      3....

Quasiconformal mappings and exponentially integrable functions

Fernando Farroni, Raffaella Giova (2011)

Studia Mathematica

Similarity:

We prove that a K-quasiconformal mapping f:ℝ² → ℝ² which maps the unit disk onto itself preserves the space EXP() of exponentially integrable functions over , in the sense that u ∈ EXP() if and only if u f - 1 E X P ( ) . Moreover, if f is assumed to be conformal outside the unit disk and principal, we provide the estimate 1 / ( 1 + K l o g K ) ( | | u f - 1 | | E X P ( ) ) / ( | | u | | E X P ( ) ) 1 + K l o g K for every u ∈ EXP(). Similarly, we consider the distance from L in EXP and we prove that if f: Ω → Ω’ is a K-quasiconformal mapping and G ⊂ ⊂ Ω, then 1 / K ( d i s t E X P ( f ( G ) ) ( u f - 1 , L ( f ( G ) ) ) ) / ( d i s t E X P ( f ( G ) ) ( u , L ( G ) ) ) K for every u ∈ EXP(). We also...

On a theorem of Lindelof

Vladimir Ya. Gutlyanskii, Olli Martio, Vladimir Ryazanov (2011)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

We give a quasiconformal version of the proof for the classical Lindelof theorem: Let f map the unit disk 𝔻 conformally onto the inner domain of a Jordan curve 𝒞 : Then 𝒞 is smooth if and only if arg f ' ( z ) has a continuous extension to 𝔻 ¯ . Our proof does not use the Poisson integral representation of harmonic functions in the unit disk.

The generalized Neumann-Poincaré operator and its spectrum

Partyka Dariusz

Similarity:

CONTENTSIntroduction..........................................................................................................................................................................5Preliminaries. Complex harmonic functions..........................................................................................................................7I. Spectral values and eigenvalues of a Jordan curve........................................................................................................19 1.1....

Composition operator and Sobolev-Lorentz spaces W L n , q

Stanislav Hencl, Luděk Kleprlík, Jan Malý (2014)

Studia Mathematica

Similarity:

Let Ω,Ω’ ⊂ ℝⁿ be domains and let f: Ω → Ω’ be a homeomorphism. We show that if the composition operator T f : u u f maps the Sobolev-Lorentz space W L n , q ( Ω ' ) to W L n , q ( Ω ) for some q ≠ n then f must be a locally bilipschitz mapping.

Estimates for polynomials in the unit disk with varying constant terms

Stephan Ruscheweyh, Magdalena Wołoszkiewicz (2011)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Let · be the uniform norm in the unit disk. We study the quantities M n ( α ) : = inf ( z P ( z ) + α - α ) where the infimum is taken over all polynomials P of degree n - 1 with P ( z ) = 1 and α > 0 . In a recent paper by Fournier, Letac and Ruscheweyh (Math. Nachrichten 283 (2010), 193-199) it was shown that inf α > 0 M n ( α ) = 1 / n . We find the exact values of M n ( α ) and determine corresponding extremal polynomials. The method applied uses known cases of maximal ranges of polynomials.

Recurrences for the coefficients of series expansions with respect to classical orthogonal polynomials

Stanislaw Lewanowicz (2002)

Applicationes Mathematicae

Similarity:

Let P k be any sequence of classical orthogonal polynomials. Further, let f be a function satisfying a linear differential equation with polynomial coefficients. We give an algorithm to construct, in a compact form, a recurrence relation satisfied by the coefficients a k in f = k a k P k . A systematic use of the basic properties (including some nonstandard ones) of the polynomials P k results in obtaining a low order of the recurrence.

Approximation by weighted polynomials in k

Maritza M. Branker (2005)

Annales Polonici Mathematici

Similarity:

We apply pluripotential theory to establish results in k concerning uniform approximation by functions of the form wⁿPₙ where w denotes a continuous nonnegative function and Pₙ is a polynomial of degree at most n. Then we use our work to show that on the intersection of compact sections Σ k a continuous function on Σ is uniformly approximable by θ-incomplete polynomials (for a fixed θ, 0 < θ < 1) iff f vanishes on θ²Σ. The class of sets Σ expressible as the intersection of compact...

On a result by Clunie and Sheil-Small

Dariusz Partyka, Ken-ichi Sakan (2012)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

In 1984 J. Clunie and T. Sheil-Small proved ([2, Corollary 5.8]) that for any complex-valued and sense-preserving injective harmonic mapping F in the unit disk 𝔻 , if F ( 𝔻 ) is a convex domain, then the inequality | G ( z 2 ) - G ( z 1 ) | < | H ( z 2 ) - H ( z 1 ) | holds for all distinct points z 1 , z 2 𝔻 . Here H and G are holomorphic mappings in 𝔻 determined by F = H + G ¯ , up to a constant function. We extend this inequality by replacing the unit disk by an arbitrary nonempty domain Ω in and improve it provided F is additionally a quasiconformal mapping...

A Green's function for θ-incomplete polynomials

Joe Callaghan (2007)

Annales Polonici Mathematici

Similarity:

Let K be any subset of N . We define a pluricomplex Green’s function V K , θ for θ-incomplete polynomials. We establish properties of V K , θ analogous to those of the weighted pluricomplex Green’s function. When K is a regular compact subset of N , we show that every continuous function that can be approximated uniformly on K by θ-incomplete polynomials, must vanish on K s u p p ( d d c V K , θ ) N . We prove a version of Siciak’s theorem and a comparison theorem for θ-incomplete polynomials. We compute s u p p ( d d c V K , θ ) N when K is a compact...

A generalisation of Amitsur's A-polynomials

Adam Owen, Susanne Pumplün (2021)

Communications in Mathematics

Similarity:

We find examples of polynomials f D [ t ; σ , δ ] whose eigenring ( f ) is a central simple algebra over the field F = C Fix ( σ ) Const ( δ ) .

Every compact set in 𝐂 n is a good compact set

Jan Erik Björk (1970)

Annales de l'institut Fourier

Similarity:

Let K be an compact subset of an open set V in C n . We show the existence of an open neighborhood U of K satisfying the following condition : if f is holomorphic in V and if there exists a sequence of polynomials which approximate f uniformly in some open neighborhood U f of K , there exists a sequence of polynomial which approximate f uniformly in U .

Regularity theorems for solutions of partial differential equations for quasiconformal mappings in several dimensions

Tadeusz Iwaniec

Similarity:

CONTENTSPreliminaries........................................................................................................ 51. Auxiliary results......................................................................................................... 132. The second order equations.................................................................................. 143. Some properties of Sobolev and Besov spaces................................................ 204. Classes Λ α ( G , H ) , 0 < a...

The algebra of polynomials on the space of ultradifferentiable functions

Katarzyna Grasela (2010)

Banach Center Publications

Similarity:

We consider the space of ultradifferentiable functions with compact supports and the space of polynomials on . A description of the space ( ) of polynomial ultradistributions as a locally convex direct sum is given.

On a modification of the Poisson integral operator

Dariusz Partyka (2011)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Given a quasisymmetric automorphism γ of the unit circle 𝕋 we define and study a modification P γ of the classical Poisson integral operator in the case of the unit disk 𝔻 . The modification is done by means of the generalized Fourier coefficients of γ . For a Lebesgue’s integrable complexvalued function f on 𝕋 , P γ [ f ] is a complex-valued harmonic function in 𝔻 and it coincides with the classical Poisson integral of f provided γ is the identity mapping on 𝕋 . Our considerations are motivated by...

Universal Taylor series, conformal mappings and boundary behaviour

Stephen J. Gardiner (2014)

Annales de l’institut Fourier

Similarity:

A holomorphic function f on a simply connected domain Ω is said to possess a universal Taylor series about a point in Ω if the partial sums of that series approximate arbitrary polynomials on arbitrary compacta K outside Ω (provided only that K has connected complement). This paper shows that this property is not conformally invariant, and, in the case where Ω is the unit disc, that such functions have extreme angular boundary behaviour.

Fejér–Riesz factorizations and the structure of bivariate polynomials orthogonal on the bi-circle

Jeffrey S. Geronimo, Plamen Iliev (2014)

Journal of the European Mathematical Society

Similarity:

We give a complete characterization of the positive trigonometric polynomials Q ( θ , ϕ ) on the bi-circle, which can be factored as Q ( θ , ϕ ) = | p ( e i θ , e i ϕ ) | 2 where p ( z , w ) is a polynomial nonzero for | z | = 1 and | w | 1 . The conditions are in terms of recurrence coefficients associated with the polynomials in lexicographical and reverse lexicographical ordering orthogonal with respect to the weight 1 4 π 2 Q ( θ , ϕ ) on the bi-circle. We use this result to describe how specific factorizations of weights on the bi-circle can be translated into identities...

Loewner chains and quasiconformal extension of holomorphic mappings

Hidetaka Hamada, Gabriela Kohr (2003)

Annales Polonici Mathematici

Similarity:

Let f(z,t) be a Loewner chain on the Euclidean unit ball B in ℂⁿ. Assume that f(z) = f(z,0) is quasiconformal. We give a sufficient condition for f to extend to a quasiconformal homeomorphism of 2 n onto itself.

On the lattice of polynomials with integer coefficients: the covering radius in L p ( 0 , 1 )

Wojciech Banaszczyk, Artur Lipnicki (2015)

Annales Polonici Mathematici

Similarity:

The paper deals with the approximation by polynomials with integer coefficients in L p ( 0 , 1 ) , 1 ≤ p ≤ ∞. Let P n , r be the space of polynomials of degree ≤ n which are divisible by the polynomial x r ( 1 - x ) r , r ≥ 0, and let P n , r P n , r be the set of polynomials with integer coefficients. Let μ ( P n , r ; L p ) be the maximal distance of elements of P n , r from P n , r in L p ( 0 , 1 ) . We give rather precise quantitative estimates of μ ( P n , r ; L ) for n ≳ 6r. Then we obtain similar, somewhat less precise, estimates of μ ( P n , r ; L p ) for p ≠ 2. It follows that μ ( P n , r ; L p ) n - 2 r - 2 / p as n → ∞. The results...

Sakaguchi type functions defined by balancing polynomials

Gunasekar Saravanan, Sudharsanan Baskaran, Balasubramaniam Vanithakumari, Serap Bulut (2025)

Mathematica Bohemica

Similarity:

The class of Sakaguchi type functions defined by balancing polynomials has been introduced as a novel subclass of bi-univalent functions. The bounds for the Fekete-Szegö inequality and the initial coefficients | a 2 | and | a 3 | have also been estimated.

On sets of polynomials whose difference set contains no squares

Thái Hoàng Lê, Yu-Ru Liu (2013)

Acta Arithmetica

Similarity:

Let q [ t ] be the polynomial ring over the finite field q , and let N be the subset of q [ t ] containing all polynomials of degree strictly less than N. Define D(N) to be the maximal cardinality of a set A N for which A-A contains no squares of polynomials. By combining the polynomial Hardy-Littlewood circle method with the density increment technology developed by Pintz, Steiger and Szemerédi, we prove that D ( N ) q N ( l o g N ) 7 / N .